# SDR RAIA201606180001

- Difficulty date: June 18, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 42,586 hours, 35,335 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYD SYSTEM 1 QTY WENT TO ZERO ON CLIMBOUT, ROUGHLY 10K FT, NO OVERWEIGHT LANDING.  PERFORMED GVI OF ACFT FOUND HYD LEAK AT PANEL 651CB, SERVICE HYD SYS 1 IAW AMM 12-13-01.  REMOVED PANELS 651CB AND 651FT IAW AMM 27-12-01, PERFORMED OPS CHECK OF HYD SYS 1 IAW AMM 29-10-00, OPS CHECK FAIL, LOSS OF HYD FLUID FROM BROKEN HYD HOSE ABOVE RT PCA, R & R HYD HOSE 230, REF IPC 27-12-00, PRESSURIZED HYD SYS AND ACTUATED AILERONS IAW AMM 27-12-00, NO LEAKS NOTED.
